Hail, Greene
- When
- June 20, 3:00 PM EST
- Where
- Greene County, Bobtown
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.750, -80.000
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 20, 1:00 PM EST, 2 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON WV 200 PM EDT FRI JUN 20 2003 UPDATED FOR SHOWERS A BIT FURTHER W IN EASTERN OHIO. .PBZ... MD...FLOOD WATCH FOR TODAY FOR ZONE MDZ001. OH...NONE. PA...NONE. WV...FLOOD WATCH FOR TODAY FOR ZONES WVZ023...WVZ041.
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-201100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 500 AM EDT FRI JUN 20 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY THERE IS A CHANCE FOR SHOWERS AND POSSIBLY A THUNDERSTORM ACROSS THE AREA TODAY. A LARGE PORTION OF THE ACTIVITY WILL BE OVER PORTIONS OF NORTHERN WEST VIRGINIA...WESTERN MARYLAND AND EXTREME SOUTHWESTERN PENNSYLVANIA. NONE OF THIS ACTIVITY IS EXPECTED TO REACH SEVERE LEVELS...HOWEVER ISOLATED HEAVIER RAIN SHOWERS ARE A POSSIBILITY. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
MDZ001-PAZ029-031-032-WVZ021>023-041-202215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 309 PM EDT FRI JUN 20 2003 NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS DEVELOPING OVER WASHINGTON...FAYETTE...AND GREENE COUNTIES IN PENNSYLVANIA. MONONGALIA...MARION...PRESTON AND TUCKER COUNTIES IN WEST VIRGINIA...AND GARRETT COUNTY IN MARYLAND. BE ALERT FOR HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL. THESE STORMS ARE MOVING SOUTHEAST AT 15 MPH. TO REPORT HAIL OR HIGH WATER...CALL 1-877-633-6772.
The Pittsburgh radar (KPBZ), 89 km away, was scanning. The volume nearest the first event began at 19:59 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2003Every state in 2003This day in weather historyWarnings in Pennsylvania, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365265.